Deakin University
Browse

File(s) not publicly available

Periodic solutions and exponential stability for shunting inhibitory cellular neural networks with continuously distributed delays

journal contribution
posted on 2008-01-05, 00:00 authored by L.V. Hien, T.T. Loan, D.A. Tuan
Periodic solutions and exponential stability for shunting inhibitory cellular neural networks with continuously distributed delays

History

Journal

Electronic Journal of Differential Equations

Volume

2008

Article number

07

Pagination

1 - 10

Publisher

Texas State University, Department of Mathematics

ISSN

1072-6691

Publication classification

CN.1 Other journal article

Copyright notice

2008, Texas State University, Department of Mathematics

Usage metrics

    Research Publications

    Categories

    No categories selected

    Keywords

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC